# SDR FDEA201705181455

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 44,971 hours, 27,155 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

JUST PRIOR TO TAKEOFF, ALL FUEL INDICATIONS DISPLAYED XX AND ALL FUEL INDICATIONS ON OVERHEAD  PANEL WENT BLANK.  ACRID ODOR AND SMOKE WAS PRESENT  AND TWO LOUD BANGS WERE HEARD FROM THE E& E COMPARTEMENT.   SHUTDOWN ENGINES AND ALL ELECTRICAL POWER TO THE AIRCRAFT,  FIRE DEPARTMENT RESPONDED TO THE AIRCRAFT AND NOTED THE ACRID ODOR IN THE E & E  COMPARTEMENT.   DURING TROUBLESHOOTING, FOUND THE STATIC INVERTER BURNED WITH INTERNAL PARTS EXPLODED.   PERFORMED A DETAILLED VISUAL INSPECTION OF ALL  WIRES AND BUNDLE CABLES FOR BURNING, NOTHING FOUND.   REMOVED AND REPLACED THE STATIC INVERTER IAW MM 24-24-11-04, OPS CHECKED OK .  ALL SYSTEM ARE WORKING NORMALY,  ACFT READY  FOR SERVICE.
